Jérôme Malick
Jérôme Malick
Verified email at univ-grenoble-alpes.fr - Homepage
Cited by
Cited by
Projection-like retractions on matrix manifolds
PA Absil, J Malick
SIAM Journal on Optimization 22 (1), 135-158, 2012
Alternating projections on manifolds
AS Lewis, J Malick
Mathematics of Operations Research 33 (1), 216-234, 2008
Local linear convergence for alternating and averaged nonconvex projections
AS Lewis, DR Luke, J Malick
Foundations of Computational Mathematics 9 (4), 485-513, 2009
Regularization methods for semidefinite programming
J Malick, J Povh, F Rendl, A Wiegele
SIAM Journal on Optimization 20 (1), 336-356, 2009
A dual approach to semidefinite least-squares problems
J Malick
SIAM Journal on Matrix Analysis and Applications 26 (1), 272-284, 2004
Lifted coordinate descent for learning with trace-norm regularization
M Dudik, Z Harchaoui, J Malick
Artificial Intelligence and Statistics, 327-336, 2012
Large-scale image classification with trace-norm regularization
Z Harchaoui, M Douze, M Paulin, M Dudik, J Malick
2012 IEEE Conference on Computer Vision and Pattern Recognition, 3386-3393, 2012
Objectif agrégation
V Beck, J Malick, G Peyré
H&K, 2005
Improved semidefinite bounding procedure for solving max-cut problems to optimality
N Krislock, J Malick, F Roupin
Mathematical Programming 143 (1), 61-86, 2014
On the convergence of single-call stochastic extra-gradient methods
YG Hsieh, F Iutzeler, J Malick, P Mertikopoulos
To appear in NeurIPS, arXiv preprint arXiv:1908.08465, 2019
A formulation of the linear discrete Coulomb friction problem via convex optimization
V Acary, F Cadoux, C Lemaréchal, J Malick
ZAMM‐Journal of Applied Mathematics and Mechanics/Zeitschrift für Angewandte …, 2011
Projection methods in conic optimization
D Henrion, J Malick
Handbook on Semidefinite, Conic and Polynomial Optimization, 565-600, 2012
Newton methods for nonsmooth convex minimization: connections among-Lagrangian, Riemannian Newton and SQP methods
SA Miller, J Malick
Mathematical programming 104 (2), 609-633, 2005
Cut-Generating Functions and S-Free Sets
M Conforti, G Cornuéjols, A Daniilidis, C Lemaréchal, J Malick
Mathematics of Operations Research 40 (2), 276-391, 2015
Clarke generalized Jacobian of the projection onto the cone of positive semidefinite matrices
J Malick, HS Sendov
Set-Valued Analysis 14 (3), 273-293, 2006
Prox-regularity of spectral functions and spectral sets
A Daniilidis, A Lewis, J Malick, H Sendov
Journal of Convex Analysis 15 (3), 547-560, 2008
Biqcrunch: A semidefinite branch-and-bound method for solving binary quadratic problems
N Krislock, J Malick, F Roupin
ACM Transactions on Mathematical Software (TOMS) 43 (4), 1-23, 2017
The short-term electricity production management problem at EDF
G Hechme-Doukopoulos, S Brignol-Charousset, J Malick, C Lemaréchal
Optima Newsletter 84, 2-6, 2010
A fresh variational-analysis look at the positive semidefinite matrices world
JB Hiriart-Urruty, J Malick
Journal of Optimization Theory and Applications 153 (3), 551-577, 2012
Decomposition algorithm for large-scale two-stage unit-commitment
W van Ackooij, J Malick
Annals of Operations Research 238 (1-2), 587-613, 2016
The system can't perform the operation now. Try again later.
Articles 1–20